EconPapers    
Economics at your fingertips  
 

Optimal Consumption and Investment with Hyperbolic Lévy Motion

José Fajardo ()

Brazilian Review of Econometrics, 2000, vol. 20, issue 1

Abstract: We solve the intertemporal consumption and investment problem in a continuous time setting assuming that the security prices follow a Hyperbolic Lévy Motion. Using Stochastic Calculus for Lévy processes, we give sufficient conditions for the existence of optimal consumption and investment policies.

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://periodicos.fgv.br/bre/article/view/2773 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sbe:breart:v:20:y:2000:i:1:a:2773

Access Statistics for this article

Brazilian Review of Econometrics is currently edited by Daniel Monte

More articles in Brazilian Review of Econometrics from Sociedade Brasileira de Econometria - SBE Contact information at EDIRC.
Bibliographic data for series maintained by Núcleo de Computação da FGV EPGE ().

 
Page updated 2025-03-20
Handle: RePEc:sbe:breart:v:20:y:2000:i:1:a:2773